# SDR DALA2015042302958

- Difficulty date: April 22, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 64,609 hours, 15,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT R1 AND L1 DOOR ARE INOPERATIVE.  MAINTENANCE REPLACED BATTERY CHARGER ASSY M1208.  SYS OPERATION IS NORMAL.
